# SDR SWAA2022032333119

- Difficulty date: October 29, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621SB DELAM AT LEFT LEADINGE EDGE SCREW HOLE / REPAIRED RIGHT WING LEADING EDGE PANEL 621SB SCREW HOLE IAW B7837 SRM 57-41-01-2R-1 AND 51-70-04-2R-9
